# SDR QXEA2025061700261

- Difficulty date: June 12, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 21,338 hours, 14,126 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 2377. DURING AUTOLAND APPROACH TO 16R AT KSEA, AILERON DEFLECTED TO TO 80 DEGREES TO THE RIGHT NO LOCALIZER FAULT OBSERVED ON APPROACH. AILERONS STAYED UP TO 80 DEGREES RIGHT TO TOUCHDOWN. CONSIDER AUTOLAND UNSUCSESSFUL. REMOVED FROM SERVICE. NO FAULTS ON EICAS. SEARCHED CMC HISTORY FOUND FAULT 22110239PA1. PERFORMED FIM 22-11-00-810-92C-A. CONSIDERED TRANSITORY CONDITION. PERFORMED AUTOPILOT OPS TEST PER AMM 22-11-00-710-802-A, OPS TEST GOOD NO DEFECTS. PERFORMED AUTOPILOT AILERON SERVO OPS TEST PER AMM 22-11-04-710-801-A, OPS TEST GOOD, NO DEFECTS. AIRCRAFT REMAINS CAT III, FLIGHT DECK PLACARD READS CAT III, MAINT CTRL NOTIFIED. RETURNED TO SERVICE. NO PARTS REPLACED.
